Աստղաֆիզիկա =Астрофизика =Astrophysics

Билинейные интегралы уравнения переноса излучения

Никогосян, А. Г. (2011) Билинейные интегралы уравнения переноса излучения. Աստղաֆիզիկա, 54 (2). pp. 275-282. ISSN 0571-1712

[img]
Preview
PDF
Download (2099Kb) | Preview
    Item Type: Article
    Additional Information: Bilinear integrals of the radiative transfer equation / A. G. Nikoghossian.
    Uncontrolled Keywords: Теория переноса излучения, вариационный формализм, квадратичные, билинейные интегралы
    Subjects: Q Science > QB Astrophysics > General
    Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Apr 2013 12:21
    Last Modified: 07 May 2013 15:33
    URI: http://astro.asj-oa.am/id/eprint/106

    Actions (login required)

    View Item